# SDR IPXA2024030500756

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 69,643 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T5651U8
- Condition: Cracked
- Location: Bs 1578 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED ANGLE BULK CARGO COMPARTMENT RIGHT AREA STA 1578 RBL 60 (REPAIR) 1. REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV.88 2. INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV.88 AND BOEING DWG NO: 146T5650 SH 5 REV.C.  I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.141 RESTORED MAIN DECK CARGO HANDLING
